Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Algebr Represent Theor

Search In Journal Title:

Abbravation: Algebras and Representation Theory

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1007/s00706-010-0303-7

Search In DOI:

ISSN

1572-9079

Search In ISSN:
Search In Title Of Papers:

Extension Closedness of Syzygies and Local Gorenst

Authors: Shiro Goto Ryo Takahashi
Publish Date: 2015/12/23
Volume: 19, Issue: 3, Pages: 511-521
PDF Link

Abstract

We refine a wellknown theorem of Auslander and Reiten about the extension closedness of nth syzygies over noether algebras Applying it we obtain the converse of a celebrated theorem of Evans and Griffith on Serre’s condition S n and the local Gorensteiness of a commutative ring in height less than n This especially extends a recent result of Araya and Iima concerning a Cohen–Macaulay local ring with canonical module to an arbitrary local ring


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: